MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR; BLOODLINE

NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR; BLOODLINE
Model Number BL+A209Y/V803
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/17/2020
Type of Reportable Event Death
Event or Problem Description
1st incident where patient expired during dialysis treatment.No further information has been provided.

Brand Name
NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key11346735
Report Number1056186-2021-00001
Device Sequence Number3343865
Product Code FJK
UDI-Device Identifier00383790004053
UDI-Public00383790004053
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2021
Report Date (Section F) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL+A209Y/V803
Device Catalogue NumberBL+A209Y/V803
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2021
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/15/2021
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/18/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Date Report Sent to FDA02/18/2021